my son has taken seroquel for a long time. he suffers from very heavy acne on his back mostly. but on his face also. would this be a side effect .
Acne is not a known side effect of Seroquel. However is does not mean it is not causing it. Please talk to his doctor next time you visit.
The known side effects of Seroquel are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Seroquel:
Constipation; dizziness; drowsiness; dry mouth; lightheadedness; nasal congestion; sore throat; stomach pain or upset; tiredness; vomiting; weakness; weight gain.
Seek medical attention right away if any of these SEVERE side effects occur when using Seroquel:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; increased saliva production or drooling; increased sweating; memory loss; menstrual changes; muscle pain, stiffness, or weakness; new or worsening mental or mood changes (eg, aggressiveness, agitation, depression, exaggerated feeling of well-being, hallucination, hostility, impulsiveness, inability to sit still, irritability, panic attacks, restlessness); numbness or tingling; persistent, painful erection; seizures; severe or prolonged dizziness or headache; shortness of breath; swelling of the hands, legs, or feet; symptoms of high blood sugar (eg, increased thirst, hunger, or urination; unusual weakness); tremor; trouble concentrating, speaking, or swallowing; trouble walking or standing; uncontrolled muscle movements (eg, arm or leg movements, jerking or twisting, twitching of the face or tongue); vision changes.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 2 answers
Posted 3 Dec 2009 • 3 answers
Posted 6 Apr 2011 • 1 answer
Posted 19 Feb 2013 • 3 answers
Posted 14 Aug 2013 • 3 answers